# SDR RAIA00105009

- Difficulty date: May 15, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 11,780 hours, 12,417 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 11,164 hours, 11,079 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33114GR
- Part serial: 76086
- Condition: Overtemp
- Location: Left
- Part time: 11,164 hours, 11,079 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

7607-STL-LEFT ENGINE EGT EXCEEDED RED LINE LIMITATION (OVER TEMP).  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE.
